zbMATH — the first resource for mathematics

A spectral problem for completely continuous operators. (English. Russian summary) Zbl 0047.36001

Full Text: DOI
[1] The references areF. Riesz (Acta Math..,41 (1918), pp. 71–98),T. H. Hildebrandt (Acta Math.,51 (1928), pp. 311–318) andJ. Schauder (Studia Math.,2 (1930), pp. 183–196). A later account is given byS. Banach,Théorie des opérations linéaires (Warsaw, 1932), pp 151–164. · JFM 46.0635.01 · doi:10.1007/BF02422940
[2] Ф. В. Аткинсон Нормальная раврешимость линеиньIх уравнений в нормированньIх пространствах, Матем. сборник,28 (70) (1951), pp. 3–14. · Zbl 1154.68045
[3] I depart here fromBanach’s notation, in which this equation would have been written \(\bar T\) (l)=0
[4] Cases in which they are not necessarily equal formed the subject of my abovecited paper.
[5] Similar procedures have been employed byС. М. Никольский Известия А. Н. СССР, сер. матем.,7, No. 3 (1943), pp. 147–166, and by myself in my paper mentioned above. See alsoS. Banach, loc. cit.Théorie des opérations linéaires (Warsaw, 1932), pp 151–164. · Zbl 1152.17301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.